# SDR SWIA200718941

- Difficulty date: December 7, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 9,456 hours, 8,126 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229815904
- Part serial: 1GMWG
- Condition: Malfunctioned
- Location: Flight Control
- Part time: 9,411 hours, 8,089 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT 6389 - RECEIVED STAB TRIM RUNAWAY AURAL WARNING IN FLIGHT.  REPLACED NR 2 FCC UNIT, OPS CHECKS GOOD ON AUTO PILOT AND TRIM FUNCTIONS, IAW 22-10-00.
